# SDR SIMA20220217002

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 42,544 hours, 37,785 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS MESSAGE IN FLIGHT. EXECUTED LAV SMOKE CHECKLIST, INDICATIONS NORMAL.-C/A-PERFORMED OPERATIONAL CHECK OF LAV SMOKE DETECTION SYS IN REF TO AMM 26-14-00. OPC GOOD.
